# SDR 2007UALA00693

- Difficulty date: March 7, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 42,262 hours, 30,895 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOOP "B" & AFT CARGO LOOP "A" FAULT LIGHTS ON.  POTENTIAL FAULTY SMOKE DETECTORS.  REPLACED 1B AND 3A SMOKE DETECTORS.  NO REPEATS SINCE ORIGINAL.
